Research Catalog
Matematicheskiĭ analiz ėkonomicheskikh modeleĭ / nauchnye redaktory K.A. Bagrinovskiĭ, E.L. Berli︠a︡nd.
- Title
- Matematicheskiĭ analiz ėkonomicheskikh modeleĭ / nauchnye redaktory K.A. Bagrinovskiĭ, E.L. Berli︠a︡nd.
- Publication
- Novosibirsk : In-t ėkonomiki i organizat︠s︡ii promyshlennogo proizvodstva SO AN SSSR, 1971-1972.
Items in the Library & Off-site
Filter by
2 Items
Status | Vol/Date | Format | Access | Call Number | Item Location |
---|---|---|---|---|---|
v.1 | Text | Request in advance | Econ 195.242 v.1 | Off-site | |
v.2-3 | Text | Request in advance | Econ 195.242 v.2-3 | Off-site |
Holdings
Details
- Additional Authors
- Description
- 3 v.; 21 cm.
- Subject
- Economics > Mathematical models
- Note
- At head of title: Akademii︠a︡ nauk SSSR. Sibirskoe otdelenie. Institut ėkonomiki i organizat︠s︡ii promyshlennogo proizvodstva.
- Bibliography (note)
- Includes bibliographical references.
- Processing Action (note)
- committed to retain
- OCLC
- 28264255
- Owning Institutions
- Harvard Library